# SDR AWXA200601924

- Difficulty date: November 2, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679912
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 6 SLAT LOWER SURFACE SKIN HAS 10 CRACKS, SLAT STA 373-385.  REPAIRED RIGHT WING NR 6 SLAT LOWER SURFACE SKIN HAS 10 CRACKS, SLAT STA 373-385 IAW B737-300 SRM 57-43-01.
